BibTeX record: journals/ton/RubinW95

download as .bib file

@article{DBLP:journals/ton/RubinW95,
  author    = {Izhak Rubin and
               James Chien{-}Hsing Wu},
  title     = {Analysis of an {M/G/1/N} queue with vacations and its iterative application
               to {FDDI} timed-token rings},
  journal   = {{IEEE/ACM} Trans. Netw.},
  volume    = {3},
  number    = {6},
  pages     = {842--856},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/90.477729},
  doi       = {10.1109/90.477729},
  timestamp = {Thu, 03 Nov 2011 17:03:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ton/RubinW95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}